# SDR DALA1133509866

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN BETWEEN STA 1151 AND 1167L29L AND L29R PREVIOUS REPAIR HAS CORROSION AROUND DRAIN HOLE.  REPAIR HAS CORROSION THAT REQUIRES BLENDING.  CANT BLEND ON REPAIR OUT OF LIMITS.  REMOVED REPAIR DOUBLER.  REQUEST NDT FOR CRACKS, NO CRACKS NOTED ZETEC A2700.  FAB REPAIR DOUBLER FROM .0712024-T3 AND FILLER .063 7075-T6.  INSTALLED DOUBLER AND FILLER IAW DC9 SRM 53-04 12B SH 1.
